# SDR CALA2013071100483

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1010428
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AISLE EMERGENCY LIGHT INOPERATIVE BETWEEN ROWS 35-36.  REPLACED LAMPS RT AISLE EMERGENCY LIGHT BETWEEN ROW35-36 AND PERFORMED OPS TEST, FOUND NORMAL IAW REF AMM 33-51-05.
